| Catalog Number |
486614560 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Codes |
Injury (2348); No Information (3190)
| Date of Event |
03/22/2016
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the rod to rod connector pulled out post operatively.
Additional Manufacturer Narrative
Risk assessment.No lot # was provided, so a manufacturing record review could not be performed.Because the complaint device was not received and lack of information, the exact cause of the disengagement is unknown.
Event or Problem Description
It was reported that the rod to rod connector pulled out post operatively.